# SDR SWIA200516042

- Difficulty date: December 24, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 15,914 hours, 23,108 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE.  REPLACED INTERMEDIATE TORQUE TUBE AND BUSHING ON MAIN CABIN DOOR IAW AMM 52-11-00.  OPERATIONAL CHECK GOOD.
